Search Results

Filter
  • 1-6 of  6 results for ""Income distribution""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

A FUNCTION FOR SIZE DISTRIBUTION OF INCOMES.

Subjects: *Income distribution; *Distribution (Economic theory); *Pareto optimum

  • Source: Econometrica. Sep76, Vol. 44 Issue 5, p963-970. 8p. 2 Charts, 1 Graph.

Record details

×
Academic Journal

SOCIAL WELFARE AND INCOME DISTRIBUTION.

Subjects: *Charities; *Labor economics; *Income distribution

  • Source: Econometrica. Nov76, Vol. 44 Issue 6, p1239-1251. 13p.

Record details

×
  • 1-6 of  6 results for ""Income distribution""